Translator Disclaimer
December 1983 Division algebras, fibrations of spheres by great spheres and the topological determination of space by the gross behavior of its geodesics
Herman Gluck, Frank Warner, C. T. Yang
Duke Math. J. 50(4): 1041-1076 (December 1983). DOI: 10.1215/S0012-7094-83-05044-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 4 • December 1983
Back to Top